Matematicki Vesnik

Vol. 65, No. 4, 2013 · Contents

M. A. Malik:
A note on generating functions of Cesaro polynomials of several variables

R. Roopkumar:
On extension of Gabor transform to Boehmians

N. Zamani, Z. Rezaei:
A common generalization of fuzzy primes

A. Mohammed, M. Darus:
A generalized operator involving the $q$-hypergeometric function

A. Kumar V.:
A class of Cayley graphs induced by right solvable ward groupoids

Chao Meng:
Entire functions and their derivatives share two finite sets

Yan-Kui Song:
Closed subsets of star $\sigma$-compact spaces

Xiangling Zhu:
Volterra type operators from weighted Hardy spaces to Bloch spaces

T. R. Kristianto, R. A. Wibawa-Kusumah, H. Gunawan:
Equivalence relations of $n$-norms on a vector space

Y. Han, Sh. Feng:
A Liouville type theorem for $p$-harmonic functions on minimal submanifolds in $\Bbb R^{n+m}$

N. Subramanian:
The $\chi^{2}$ fuzzy numbers defined by a modulus

G. A. Anastassiou:
Rate of convergence of some neural network operators to the unit-univariate case, revisited

M. Turinici:
Almost metric versions of Zhong's variational principle

R. Kumar:
Characterization of $GCR$-lightlike warped product of indefinite Kenmotsu manifolds

N. Ularu:
The univalence of some integral operators using the Bessel functions

W. G. Atshan, A. K. Wanas:
On a new class of harmonic univalent functions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 13 Apr 2013. Last modified: 23 July 2013.

© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition